# SDR AALA2019080879030

- Difficulty date: July 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER DOOR CUT OUT LOWER SILL AT FR 66 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
